# SDR 07FDEA04354

- Difficulty date: September 28, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N806FD
- Make and model: Airbus A310-324
- Aircraft serial: 458
- Aircraft time: 43,723 hours, 12,205 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57260046204
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OLD DOUBLER REPAIR AT RT WING-LET TO STATIC DISCHARGER NO. V, FINAL REPAIR IS NECESSARY.  AFTER REMOVAL OF DOUBLER FOUND ADDITIONAL CORROSION AND A MISDRILLED HOLE ON THE SKIN OF INBOARD PANEL OF RT FENCE.  REPAIR PERFORMED BY SKIN CUTOUT AND INSTALLING FABRICATED REPAIR DOUBLER AND FILLER IAW EA 6-5730-82863 AND RAS/FOK/080/2005 ISSUE A.
